The University of Southampton
University of Southampton Institutional Repository

Spinors in Hilbert space

Spinors in Hilbert space
Spinors in Hilbert space
0305-0041
337-347
Plymen, R.J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5
Plymen, R.J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5

Plymen, R.J. (1976) Spinors in Hilbert space. Mathematical Proceedings of the Cambridge Philosophical Society, 80 (2), 337-347. (doi:10.1017/S0305004100052968).

Record type: Article

Full text not available from this repository.

More information

Published date: September 1976
Organisations: Pure Mathematics

Identifiers

Local EPrints ID: 359969
URI: https://eprints.soton.ac.uk/id/eprint/359969
ISSN: 0305-0041
PURE UUID: 01412b5d-33e2-456b-b2e3-6023d0fdd0bc

Catalogue record

Date deposited: 26 Nov 2013 13:25
Last modified: 18 Jul 2017 03:16

Export record

Altmetrics

Contributors

Author: R.J. Plymen

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×